Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2003 | Volume: 3 | Issue: 4 | Page No.: 210-215
DOI: 10.3923/jas.2003.210.215
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

On the Approximative Solution of Boundary Value Problems by Collocation

Fatih Tasci

Abstract:
This paper concerns with the use of B-Splines to approximate a solution of a differential equations by collocation. The effect of knot placement on the accuracy of approximation is considered and numerical examples are given to illustrate the effectiveness of knot sequence.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Quarter-sweep Modified SOR Iterative Algorithm and Cubic Spline Basis for the Solution of Second Order Two-point Boundary Value Problems
  •    Operational Tau Approximation for Neutral Delay Differential Systems
How to cite this article:

Fatih Tasci , 2003. On the Approximative Solution of Boundary Value Problems by Collocation. Journal of Applied Sciences, 3: 210-215.

DOI: 10.3923/jas.2003.210.215

URL: https://scialert.net/abstract/?doi=jas.2003.210.215

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom